Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2016 | Misc | LibreCat-ID: 6569
B. Jurgelucks and L. Claes, Increasing the Sensitivity of Impedance with Respect to Material Parameters of Triple-Ring Electrode Piezoelectric Transducers using Algorithmic Differentiation. Workshop on Direct and Inverse Problems in Piezoelectricity, Erlangen, 2016.
LibreCat
2016 | Conference Paper | LibreCat-ID: 6570
B. Jurgelucks and L. Claes, “Optimisation of triple-ring-electrodes on piezoceramic transducers using algorithmic differentiation,” in AD2016 The 7th International Conference on Algorithmic Differentiation, Christ Church, Oxford, United Kingdom, 2016, pp. 99–102.
LibreCat
2016 | Conference Paper | LibreCat-ID: 8758
J. Eckstein et al., “A comparison of two predictive approaches to control the longitudinal dynamics of electric vehicles,” in Procedia Technology, 3rd International Conference on System-Integrated Intelligence: New Challenges for Product and Production Engineering, 2016, vol. 26, pp. 465–472, doi: 10.1016/j.protcy.2016.08.059.
LibreCat
| DOI
2016 | Conference Paper | LibreCat-ID: 29435
T. Wenger, S. Ober-Blöbaum, and S. Leyendecker, “Variational integrators of mixed order for dynamical systems with multiple time scales and split potentials,” in ECCOMAS Congress 2016 - Proceedings of the 7th European Congress on Computational Methods in Applied Sciences and Engineering, 2016, pp. 1818–1831.
LibreCat
2016 | Conference Paper | LibreCat-ID: 29432
T. Wenger, S. Ober-Blöbaum, and S. Leyendecker, “Constrained Galerkin variational integrators and modified constrained symplectic Runge-Kutta methods,” 2016.
LibreCat
2016 | Conference Paper | LibreCat-ID: 29433
S. Peitz, S. Ober-Blöbaum, and M. Dellnitz, “Reduced order model based multiobjective optimal control of fluids,” 2016.
LibreCat
2016 | Conference Paper | LibreCat-ID: 29436
B. Stellato, S. Ober-Blöbaum, and P. J. Goulart, “Optimal control of switching times in switched linear systems,” in 2016 IEEE 55th Conference on Decision and Control (CDC), 2016, pp. 7228–7233.
LibreCat
2016 | Journal Article | LibreCat-ID: 45944
B. Kovács and C. A. Power Guerra, “Higher order time discretizations with ALE finite elements for parabolic problems on evolving surfaces,” IMA Journal of Numerical Analysis, vol. 38, no. 1, pp. 460–494, 2016, doi: 10.1093/imanum/drw074.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45936
B. Kovács and C. A. Power Guerra, “Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 32, no. 4, pp. 1200–1231, 2016, doi: 10.1002/num.22047.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45939
B. Kovács, B. Li, and C. Lubich, “A-Stable Time Discretizations Preserve Maximal Parabolic Regularity,” SIAM Journal on Numerical Analysis, vol. 54, no. 6, pp. 3600–3624, 2016, doi: 10.1137/15m1040918.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45937
B. Kovács and C. Lubich, “Numerical analysis of parabolic problems with dynamic boundary conditions,” IMA Journal of Numerical Analysis, vol. 37, no. 1, pp. 1–39, 2016, doi: 10.1093/imanum/drw015.
LibreCat
| DOI
2016 | Conference Paper | LibreCat-ID: 45938
J. Karátson and B. Kovács, “A Parallel Numerical Solution Approach for Nonlinear Parabolic Systems Arising in Air Pollution Transport Problems,” in Mathematical Problems in Meteorological Modelling, 2016, pp. 57–70.
LibreCat
2016 | Journal Article | LibreCat-ID: 55281
J. Steuding and M. Technau, “The least prime number in a Beatty sequence,” J. Number Theory, vol. 169, pp. 144–159, 2016, doi: 10.1016/j.jnt.2016.05.022.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34844
J. Klüners and F. Nicolae, “Are number fields determined by Artin L-functions?,” Journal of Number Theory, vol. 167, pp. 161–168, 2016, doi: 10.1016/j.jnt.2016.03.023.
LibreCat
| DOI
| arXiv
2016 | Journal Article | LibreCat-ID: 42792
M. Kirschmer and D. Lorch, “Ternary quadratic forms over number fields with small class number,” Journal of Number Theory, vol. 161, pp. 343–361, 2016, doi: 10.1016/j.jnt.2014.11.001.
LibreCat
| DOI
2016 | Misc | LibreCat-ID: 43454
M. Kirschmer, Definite quadratic and hermitian forms with small class number (Habilitation). RWTH Aachen University, 2016.
LibreCat